MAUDE Adverse Event Report: Stryker GmbH Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 120deg; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 120deg; Rod, Fixation, Intramedullary And Accessories
Catalog Number 31201180S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Ansm reported that: date of occurrence: (b)(6) 2026.Description of the incident: implantation of a gamma 3 nail on (b)(6) 2025, for a left femoral pertrochanteric fracture that had been progressing for one month and was complicated by a consolidated metastatic lesion from prostate cancer.(b)(6) 2026: removal of the gamma nail, following the diagnosis of a left pertrochanteric pseudarthrosis resulting from radiation therapy to the metastases of the lesser trochanter, with fracture of a gamma nail implanted in (b)(6) 2025.Patient¿s current status: revision surgery with removal of the nail and implantation of a total hip prosthesis with dual mobility.Actions taken at the healthcare facility for the patient¿s care: removal of the nail on (b)(6) 2026.".

Brand Name
Gamma3 - Trochanteric Nail Kit, Ti D11x180mm x 120deg
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50547353
Report Number0008031020-2026-01448
Device Sequence Number10362306
Product Code HSB
UDI-Device Identifier04546540375025
UDI-Public04546540375025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number31201180S
Device Lot NumberK131AA5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown